MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX? TENACIO? PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX? TENACIO? PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404457
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the reservoir of this inflatable penile prosthesis (ipp) migrated out of corpora due to bad tissue and lack of capsule formation.The ipp was explanted and replaced.There is no additional information reported.
 
Additional Manufacturer Narrative
D4 unique identifier (udi) for lgx 18: (b)(4).
 
Additional Manufacturer Narrative
D4 unique identifier (udi) for reservoir: (b)(4).Updated describe event or problem b5, lot number, catalog number and unique identifier (udi) # d4, and concomitant product/therapy c2/d10.
 
Event or Problem Description
It was reported that the right cylinder of this inflatable penile prosthesis (ipp) migrated out of corpora due to bad tissue and lack of capsule formation.The ipp was explanted and replaced.There is no additional information reported.

Brand Name
AMS 700 LGX? TENACIO? PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22745377
Report Number2124215-2025-54174
Device Sequence Number8386007
Product Code JCW
UDI-Device Identifier00878953003207
UDI-Public(01)00878953003207(17)260917(10)1100592355
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/23/2026
Device Model Number72404457
Device Catalogue Number72404457
Device Lot Number1100595938
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer08/03/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date08/29/2025
Date Device Manufactured09/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LGX 18: UPN 72404457 / LOT 1100595938; RESERVOIR: UPN 72404155 / LOT 1100592355
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient SexMale